# SDR ASAA2012112493339

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 16,552 hours, 5,250 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AC VOLTS ARE NOT INDICATING ON OVERHEAD ROTARY KNOB PANEL.  REMOVED AND REINSTATED POWER TO ACFT AND INDICATIONS NORMAL.  CYCLED POWER FROM ALTERNATE ACFT SOURCES AND NO FURTHER DISCRAPENCIES NOTED.  PERFORMED ELECTRICAL METER POWER MODULE GROUND VERIFICATION TEST IAW TASK 24-21-53-400-801 WITH NO FAULTS.
